Previous |  Up |  Next

Article

Title: Harmonical quadruplet in Moufang plane (English)
Author: Havel, Václav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 1
Year: 1955
Pages: 76-82
Summary lang: Russian
.
Category: math
.
MSC: 48.0X
idZBL: Zbl 0066.13903
idMR: MR0074007
.
Date available: 2008-06-09T12:45:13Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100132
.
Reference: [1] R. Baer: Homogenity of projective planes.Am. Jour. Math. 64 (1942), pp. 137-152. MR 0005629, 10.2307/2371674
Reference: [2] R. H. Bruck E. Kleinfeld: The structure of alternative division rings.Proc. Am. Math. Soc. vol. 2 (1951), pp. 878-890. MR 0045099, 10.1090/S0002-9939-1951-0045099-9
Reference: [3] M. Hall: Projective planes.Trans. Am. Math. Soc. 54 (1943), pp. 229-277. Zbl 0060.32209, MR 0008892, 10.1090/S0002-9947-1943-0008892-4
Reference: [4] W. F. D. Hodge D. Pedoe: Methods of algebraic geometry.vol. I, book II, Cambridge 1947. MR 0028055
Reference: [5] R. Moufang: Alternativkörper und der Satz vom vollständigen Vierseit.Abh. Math. Sem. Hamburg 9 (1933), pp. 207-222. Zbl 0007.07205, 10.1007/BF02940648
Reference: [6] R. Moufang: Die Einführung der idealen Elemente in die ebene Geometrie mit Hilfe des Satzes vom vollständigen Vierseit.Math. Ann. 105 (1931), pp. 759-778. Zbl 0003.12601, MR 1512741, 10.1007/BF01455845
Reference: [7] R. Moufang: Zur Struktur der Alternativkörper.Math. Ann. 110 (1934), pp. 416 bis 430. 10.1007/BF01448037
Reference: [8] R. Moufang: Die Schnittpunktsätze des projektiven speziellen Fünfecknetzes in ihrer Abhängigkeit voneinander.Math. Ann. 106 (1932), pp. 755-793. MR 1512782, 10.1007/BF01455910
Reference: [9] G. Pickert: Der Satz vom vollständigen Vierseit mit kollinearen Diagonaleckpunkten.Math. Zeitschrift 56 (1952), pp. 131-133. MR 0050905, 10.1007/BF01175030
Reference: [10] M. F. Smiley: Alternative regular rings without nilpotent elements.Bull. Am. Math. Soc. 53 (1947), pp. 775-778. Zbl 0031.25101, MR 0022211, 10.1090/S0002-9904-1947-08875-3
Reference: [11] Л .A. Скорняков: Проективные плоскости.Успехи мат. наук VI (вып. 6) 1951, стр. 112-154. Zbl 1165.94313, MR 0046661
.

Files

Files Size Format View
CzechMathJ_05-1955-1_5.pdf 1.096Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo